Subcategories of singularity categories via tensor actions

Stevenson, G. (2014) Subcategories of singularity categories via tensor actions. Compositio Mathematica, 150(02), pp. 229-272. (doi: 10.1112/S0010437X1300746X)

Full text not currently available from Enlighten.


We obtain, via the formalism of tensor actions, a complete classification of the localizing subcategories of the stable derived category of any affine scheme that has hypersurface singularities or is a complete intersection in a regular scheme; in particular, this classifies the thick subcategories of the singularity categories of such rings. The analogous result is also proved for certain locally complete intersection schemes. It is also shown that from each of these classifications one can deduce the (relative) telescope conjecture.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Stevenson, Dr Gregory
Authors: Stevenson, G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Compositio Mathematica
Publisher:Foundation Compositio Mathematica
ISSN (Online):1570-5846
Published Online:22 November 2013

University Staff: Request a correction | Enlighten Editors: Update this record